# SDR SWAA2013091920316

- Difficulty date: September 10, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 50,732 hours, 29,519 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW LT VERTICAL PRESSURE WEB CRACKED AT STATION 663, LBL 34.  REPAIRED WEB IAW SRM.
